Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 70, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 17, 2000, 5:06 PM CDT for Bell County, Falls County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 17, 2000, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 17, 2000, 8:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Bell County, TX, Falls County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1881 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 172209
FFWFWD
TXC027-145-180100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT SAT JUN 17 2000
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS
FALLS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 800 PM CDT
* AT 503 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
WITH VERY HEAVY RAIN BETWEEN...SALADO...TEMPLE AND MARLIN...MOVING
EAST AT 20 MPH.
* RAINFALL AMOUNTS WILL AVERAGE BETWEEN ONE AND TWO INCHES OVER ALREADY
SATURATED GROUND.
* LOCATIONS IN THE WARNING INCLUDE TROY...TEMPLE...SALADO...MARLIN...AND
LOTT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3092 9767 3080 9731 3099 9726 3123 9668
3140 9698 3132 9719 3122 9743What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:00 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 17, 3:00 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CDT SAT JUN 17 2000 LOCAL RADARS CONTINUE TO INDICATE NUMEROUS EFFICIENT RAINFALL PRODUCING SHRA/TSRA ACROSS THE EASTERN 2/3 OF THE FORECAST AREA. ACTIVITY IS LOCATED AHEAD A COLD FRONT...WHICH HAS ACCELERATED SOUTHWARD SINCE LATE MORNING. IN ADDITION TO CURRENT ACTIVITY...SOME ADDITIONAL DEVELOPMENT EXPECTED LATER TONIGHT...WITH WEAK ISENTROPIC LIFT ACTING ON THE TROPICAL AIRMASS AHEAD OF THE FRONT. WILL LEAVE CURRENT FLASH FLOOD WATCH IN PLACE...MUCH OF THE CWA IS CURRENTLY CLOSE TO FLASH FLOODING THRESHOLDS. PRECIPITATION COVERAGE SHOULD DECREASE ON SUNDAY...AS THE LOW LEVEL FOCUS FOR CONVECTION DIMINISHES. ANOTHER BOUNDARY WILL APPROACH NORTHERN PORTIONS OF THE CWA DURING THE EXTENDED PERIODS. COORD WITH OUN. FCSTID = 83 DFW 66 86 71 89 / 50 30 30 0 ACT 68 88 71 90 / 60 30 30 0 .FTW...FLASH FLOOD WATCH TONIGHT ALL OF CWA EXCEPT ZONES 129..141>143..156.
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.